Abstract
The distribution function of the minimum distance (the minimum weight of nonzero codewords) of a random linear code over a finite field is studied. Expicit bounds in the form of inequalities and asymptotic estimates for this distribution function are obtained.
Originally published in Diskretnaya Matematika (2015) 27, №2, 22-44 (in Russian).
References
[1] Peterson W. W., Weldon E. J.,Error-Correcting Codes, 2nd edition, MIT Press, 1972, 572 pp.Search in Google Scholar
[2] MacWilliams E. J., Sloane N. J. A.,The Theory of Error-Correcting Codes. Parts I, II., North-Holland, Amsterdam, 1977.Search in Google Scholar
[3] Sidelnikov V. M.,Coding Theory. Handbook on Principles and Methods of Coding, M.: MGU, 2006 (in Russian).Search in Google Scholar
[4] Kopyttcev V. A., Mikhailov V. G., “Poisson-type theorems for the number of special solutions of a random linear inclusion”, Discrete Math. Appl., 20 :2 (2010), 191–211.10.1515/dma.2010.011Search in Google Scholar
[5] Kopyttcev V. A., Mikhailov V. G., “Explicit estimates of the accuracy for the Poisson approximation to the distribution of the number of solutions of random inclusions”,Matematicheskie Voprosy Kriptografii, 6 :1 (2015), 57–79 (in Russian).10.4213/mvk151Search in Google Scholar
[6] Zubkov A. M., Kruglov V. I., “Moments of codeword weights in random binary linear codes”,Matematicheskie Voprosy Kriptografii, 3 :4 (2012), 55–70 (in Russian).10.4213/mvk67Search in Google Scholar
[7] Zubkov A. M., Kruglov V. I., “Statistical characteristics of weight spectra of random linear codes over GF(p)”,Matematicheskie Voprosy Kriptografii, 5 :1 (2014), 27–38 (in Russian).10.4213/mvk105Search in Google Scholar
[8] Borovkov A. A.,Probability Theory, New York: Gordon & Breach, 1998, 474 pp.Search in Google Scholar
2016 Walter de Gruyter GmbH, Berlin/Boston
Articles in the same Issue
- Frontmatter
- Research Article
- Characterization of almost perfect nonlinear functions in terms of subfunctions
- Research Article
- Estimates for distribution of the minimal distance of a random linear code
- Research Article
- The distributions of interrecord fillings
- Research Article
- Galois theory for clones and superclones
- Research Article
- Overgroups of order 2n additive regular groups of a residue ring and of a vector space
Articles in the same Issue
- Frontmatter
- Research Article
- Characterization of almost perfect nonlinear functions in terms of subfunctions
- Research Article
- Estimates for distribution of the minimal distance of a random linear code
- Research Article
- The distributions of interrecord fillings
- Research Article
- Galois theory for clones and superclones
- Research Article
- Overgroups of order 2n additive regular groups of a residue ring and of a vector space